# SDR WX0A2022122731685

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 29,991 hours, 17,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMER LIGHT COVER BROKEN.  REMOVED AND REMOVED EMER LIGHT ASSY IAW AMM 33-51-11-000-001 AND 33-51-11-400-001, OPS CHECK GOOD AT THIS TIME.
